# SDR MALA060373

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 13,090 hours, 12,214 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: HTE94904
- Part serial: FR026BC
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 17K, GREEN HYD HI TEMP LIGHT ILLUM, COMPLIED W/ CHECKLIST, FEW MIN LATER FA REPORTED A HAMMERING SOUND FROM THE AFT CABIN, HYD QTY FULL, NO OTHER SYMPTOMS ON SHORT FINAL 'RUDDER VALVE' LIGHT ILLUM.  COMPLETED PRE AND POST FIX  HYD LINE TEMPS, REPLACED LANDING GEAR SELECTOR VALVE, INSPECTED TAIL SECTION FOR LOOSE OBJECTS NO DEFECTS.  NOTED RUDDER VALVE LIGHT NORMAL W/ZERO GREEN HYD PRESSURE.
